# SDR 98ZZZX2209

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41162
- Make and model: Piper PA-31-350
- Aircraft serial: 318452002
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Boss
- Condition: Cracked
- Location: Exhaust
- Component: ECLW12967CN
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED (4) WARRANTY REPLACEMENT (COMPLETE) OVERHAULED CYLINDERS.  TWO OF FOUR, REPAIRED UNDER WORK ORDER NUMBER, 64156, S/N 29 AND S/N 34, WERE FOUND TO HAVE A CRACKED EXHAUST SEAT BOSS.
